# SDR CA980406010

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7600 · Engine Controls
- Part: Tms Actuator
- Part number: 202255053
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE WOULD NOT SHUT DOWN ON ARRIVAL.  NR 2 FIRE HANDLE PULLED TO SHUT DOWN ENGINE. TMS ACUATOR REPLACED.
